Dynamical Reconstruction and Feedback Robust Control of Parabolic Inclusions

  • V. Maksimov
Conference paper
Part of the IFIP International Federation for Information Processing book series (IFIPAICT, volume 202)


Two types of problems for parabolic inclusions, namely, problems of robust control under the action of uncontrolled disturbances and problems of dynamical identification of inputs, are discussed. Algorithms for solving such problems stable with respect to informational noises and computational errors are presented. The algorithms oriented to computer realization allow one to simulate a solving process in the “real time” mode. They adaptively take into account inaccurate measurements of phase trajectories and are regularizing in the following sense, the more precise is incoming information, the better is algorithm’s output. The algorithms are based on the method of auxiliary positionally-controlled models [1], [2], [4], [5], [6], [7]. The basic elements of the algorithms are represented by stabilization procedures (functioning by the feedback principle) for appropriate Lyapunov functionals.


parabolic inclusions feedback control reconstruction 


  1. [1]
    Yu.S. Osipov. On a positional control in parabolic systems. Prikl Math. Mechan., 41(2):23–27, 1977 (in Russian).MathSciNetGoogle Scholar
  2. [2]
    V.I. Maksimov, L. Pandolfi. On reconstruction of unbounded controls in nonlinear dynamical systems. Prikl. Math. Mechan., 65(3):385–390, 2001 (in Russian).MATHMathSciNetGoogle Scholar
  3. [3]
    H. Brézis. Propriétés régularisantes de certains semi-groupes non linéaires, Israel J. Math., 9(4):513–534, 1971.MATHMathSciNetGoogle Scholar
  4. [4]
    N.N. Krasovskii, A. I. Subbotin. Game-theoretical control problems. Springer, Berlin. 1988MATHGoogle Scholar
  5. [5]
    N.N. Krasovskii. Controlling of a dynamical system. Nauka, Moscow, 1985 (in Russian).Google Scholar
  6. [6]
    Yu.S. Osipov, A. V. Kryazhimskii. Inverse problems for ordinary differential equations: dynamical solutions. Gordon and Breach, London, 1995.Google Scholar
  7. [7]
    V.I. Maksimov. Dynamical Inverse Problems of Distributed Systems. VSP, Boston, 2002.MATHGoogle Scholar
  8. [8]
    V. Barbu. Optimal control of variational inequalities. Research Notes in Mathematics, Pitman Advanced Publishing Program, London, 1984.MATHGoogle Scholar

Copyright information

© International Federation for Information Processing 2006

Authors and Affiliations

  • V. Maksimov
    • 1
  1. 1.Institute of Mathematics and Mechanics, Ural BranchRussian Academy of SciencesEkaterinburgRussia

Personalised recommendations